0
2013
Impact Factor

Volume 7, Number 1

Volume 7, Number 1, 2002
Nonholonomic systems

Kozlov V. V.
On Justification of Gibbs Distribution
Abstract
The paper develop a new approach to the justification of Gibbs canonical distribution for Hamiltonian systems with finite number of degrees of freedom. It uses the condition of nonintegrability of the ensemble of weak interacting Hamiltonian systems.
Citation: Kozlov V. V., On Justification of Gibbs Distribution, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 1-10
DOI:10.1070/RD2002v007n01ABEH000190
Ten V. V.
On Normal Distribution in Velocities
Abstract
New foundations of some aspects of statistical mechanics proposed.
Citation: Ten V. V., On Normal Distribution in Velocities, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 11-20
DOI:10.1070/RD2002v007n01ABEH000191
Borisov A. V.,  Mamaev I. S.
Generalization of the Goryachev–Chaplygin Case
Abstract
In this paper we present a generalization of the Goryachev–Chaplygin integrable case on a bundle of Poisson brackets, and on Sokolov terms in his new integrable case of Kirchhoff equations. We also present a new analogous integrable case for the quaternion form of rigid body dynamics equations. This form of equations is recently developed and we can use it for the description of rigid body motions in specific force fields, and for the study of different problems of quantum mechanics. In addition we present new invariant relations in the considered problems.
Citation: Borisov A. V.,  Mamaev I. S., Generalization of the Goryachev–Chaplygin Case, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 21-30
DOI:10.1070/RD2002v007n01ABEH000192
Furta S. D.,  Piccione P.
Global Existence of Periodic Travelling Waves of an Infinite Non-Linearly Supported Beam
Abstract
The paper deals with problems of existence of periodic travelling wave solutions with non-small amplitudes of a PDE describing oscillations of an infinite beam, which lies on a non-linearly elastic support. Such solutions are in fact critical points of a functional on a suitable functional space. By means of a minimax variational technique, the authors found a domain in the parameter space for which there exist periodic travelling waves of a certain fixed period $\Sigma$.
Citation: Furta S. D.,  Piccione P., Global Existence of Periodic Travelling Waves of an Infinite Non-Linearly Supported Beam, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 31-41
DOI:10.1070/RD2002v007n01ABEH000193
Borisov A. V.,  Mamaev I. S.
On the History of the Development of the Nonholonomic Dynamics
Abstract
The main directions in the development of the nonholonomic dynamics are briefly considered in this paper. The first direction is connected with the general formalizm of the equations of dynamics that differs from the Lagrangian and Hamiltonian methods of the equations of motion's construction. The second direction, substantially more important for dynamics, includes investigations concerning the analysis of the specific nonholonomic problems. We also point out rather promising direction in development of nonholonomic systems that is connected with intensive use of the modern computer-aided methods.
Citation: Borisov A. V.,  Mamaev I. S., On the History of the Development of the Nonholonomic Dynamics, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 43-47
DOI:10.1070/RD2002v007n01ABEH000194
Kessler P.,  O'Reilly O. M.
The Ringing of Euler's Disk
Abstract
The motion of disks spun on tables has the well-known feature that the associated acoustic signal increases in frequency as the motion tends towards its abrupt halt. Recently, a commercial toy, known as Euler's disk, was designed to maximize the time before this abrupt ending. In this paper, we present and simulate a rigid body model for Euler's disk. Based on the nature of the contact force between the disk and the table revealed by the simulations, we conjecture a new mechanism for the abrupt halt of the disk and the increased acoustic frequency associated with the decline of the disk.
Citation: Kessler P.,  O'Reilly O. M., The Ringing of Euler's Disk, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 49-60
DOI:10.1070/RD2002v007n01ABEH000195
Cushman R.,  Sniatycki J.
Nonholonomic Reduction for Free and Proper Actions
Abstract
We study a nonholonomically constrained Hamiltonian system with a symmetry group which acts properly and freely on a constraint distribution. We show that the reduced dynamics is described by a generalized distributional Hamiltonian system. The general theory is illustrated by the example of Chaplygin's skate.
Citation: Cushman R.,  Sniatycki J., Nonholonomic Reduction for Free and Proper Actions, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 61-72
DOI:10.1070/RD2002v007n01ABEH000196
Maciejewski A. J.,  Przybylska M.
Non-Integrability of the Suslov Problem
Abstract
In this paper we study integrability of the classical Suslov problem. We prove that in a version of this problem introduced by V.V. Kozlov the problem is integrable only in one known case. We consider also a generalisation of Kozlov version and prove that the system is not integrable. Our proofs are based on the Morales–Ramis theory.
Citation: Maciejewski A. J.,  Przybylska M., Non-Integrability of the Suslov Problem, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 73-80
DOI:10.1070/RD2002v007n01ABEH000197
Karapetyan A. V.,  Kuleshov A. S.
Steady Motions of Nonholonomic Systems
Abstract
In this review we discuss methods of investigation of steady motions of nonholonomic mechanical systems. General conclusions are illustrated by examples from the rigid bodies dynamics on a absolutely rough horisontal plane.
Citation: Karapetyan A. V.,  Kuleshov A. S., Steady Motions of Nonholonomic Systems, Regular and Chaotic Dynamics, 2002, vol. 7, no. 1, pp. 81-117
DOI:10.1070/RD2002v007n01ABEH000198

Back to the list